MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT¿; Drug-eluting percutaneous transluminal coronary angioplasty catheter

BOSTON SCIENTIFIC CORPORATION AGENT¿; Drug-eluting percutaneous transluminal coronary angioplasty catheter
Model Number H7493960820400
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Inflation Problem (1310); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 90% stenosed target lesion was located in moderately calcified and tortuous left main and circumflex bifurcation.The lesion was prepared with an nc emerge balloon.A 4.00 x 20mm agent drug-coated balloon (dcb) was selected for percutaneous coronary intervention (pci) and was delivered to lesion easily.As the physician started to inflate the balloon, it would not come to pressure and there was leak.Physician applied a negative pressure and started to remove balloon, on withdrawing the balloon shaft fully broke.The balloon catheter was removed successfully.The procedure was completed with another same device and there were no patient complications.

Brand Name
AGENT¿
Common Device Name
Drug-eluting percutaneous transluminal coronary angioplasty catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen, 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25318073
Report Number2124215-2026-28624
Device Sequence Number10002664
Product Code OOB
UDI-Device Identifier00191506014841
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493960820400
Device Catalogue NumberH7493960820400
Device Lot Number11080H24
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown